Journal of the Mathematical Society of Japan

The canonical modification of stochastic processes

Kiyosi ITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 20, Number 1-2 (1968), 130-150.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463299

Digital Object Identifier
doi:10.2969/jmsj/02010130

Mathematical Reviews number (MathSciNet)
MR0226719

Zentralblatt MATH identifier
0164.46804

Subjects
Primary: 60.40

Citation

ITO, Kiyosi. The canonical modification of stochastic processes. J. Math. Soc. Japan 20 (1968), no. 1-2, 130--150. doi:10.2969/jmsj/02010130. https://projecteuclid.org/euclid.jmsj/1260463299.


Export citation